# SDR SWIA2020040149863

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE RH SIDE SEAT TRACK AT FS785.15 Â€“ FS861 FOR JOB 710200114 OP.        (C-CHECK)   RO:3/29/2020FABRICATED SEAT TRACK USING PN N126-2075, PO# T52211 PER CRJ 700 SRM.
